I am asking you on behalf of my friend. Here are the symptoms, which she had around three to seven days before bleeding. All symptoms of PMS along with occasional migraine with glaucoma, nausea, pain in the lower part of spine and cramps.
On the first day of bleeding, she is having painful cramps of uterus, dizziness, breathlessness and nipple soreness.
On the second day she will look better, but the pain will still be strong. Sometimes, she complains of right ovary pain.
The doctor she consulted earlier said the solution to get rid of the pain permanently is to give birth.
Please suggest an alternative solution. Her current prescription is Microgynon 21. Her weight is 44.6 kg and height is 163 cm.
Welcome to icliniq.com.
This is dysmenorrhea with premenstrual syndrome.
If the pains are severe and symptoms are uncontrollable, then please follow the following prescription. Consult your specialist doctor, discuss with him or her and take the medicine with consent.
Continue the above medicines for three cycles. Pregnancy once planned shall help decrease dysmenorrhea, but till then she can practice the above medication.
Most importantly, keep her water intake high for 10 to 15 glasses per day, as that shall play an important role in keeping the progesterone withdrawal effects down, which lead to PMS and menses.
Microgynon 21 (Ethinyl estradiol and Levonorgestrel) is an oral contraceptive pill and not necessarily help with PMS, but it shall control heavy bleeding and provide contraception.
For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Query: Hi doctor, I had my period on the 29th of last month. It lasted for six days (usually seven). The cycle is usually 30 to 33 days. I had unprotected sex on the last day of my period (4th of this month). He did not penetrate deep and did not ejaculate inside as well. I usually get acne, but now it is ... Read Full »
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now